# SDR UALA2010111504235

- Difficulty date: November 14, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 73,076 hours, 21,232 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SMOKE TYPE VAPOR EXITING AROUND RT PACK EXHAUST VENTS.  FOUND HYD LEAK JUST FWD OF LEFT AIR COND BAY. TIGHTNED LOOSE CONNECTION AND CHECKED ALL OTHER HYD LINES IN AREA.  LEAK STOPPED, CLEANED AREA OF ACCESS LIQUID USING RAGS.  NO FUMES NOTED IN AIR CONDITIONING SYSTEM.  SYSTEMS LEAK CHECK OKAY.
